# SDR HEEA967033

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Failed
- Location: Cockpit Radar
- Component: P4001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT HAS NO PICTURE.
